# SDR SWAA2024062706073

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 33,496 hours, 16,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED BOTH GIRT BAR BRACKETS ARE LOOSE<[01] TIGHTENED FED FWD AND AFT ADAPTER PLATE BOLTS PER AMM 25-66-02-400-801; 3.D.(1).(G-J). INSTALLATION TEST CHECKS GOOD PER AMM 25-66-02-400-801 3.E;[02] VERIFIED CORRECTIVE ACTION #1
